Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integrably parallelizable manifolds

Author: Vagn Lundsgaard Hansen
Journal: Proc. Amer. Math. Soc. 35 (1972), 543-546
MSC: Primary 53C10; Secondary 57D15
MathSciNet review: 0305296
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A smooth manifold $ {M^n}$ is called integrably parallelizable if there exists an atlas for the smooth structure on $ {M^n}$ such that all differentials in overlap between charts are equal to the identity map of the model for $ {M^n}$. We show that the class of connected, integrably parallelizable, n-dimensional smooth manifolds consists precisely of the open parallelizable manifolds and manifolds diffeomorphic to the n-torus.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C10, 57D15

Retrieve articles in all journals with MSC: 53C10, 57D15

Additional Information

Keywords: Tangent bundle, reduction of structural group, integrable reduction, parallelizable manifold, rank of a manifold
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society